Open Access System for Information Sharing

Login Library

 

Article
Cited 21 time in webofscience Cited 20 time in scopus
Metadata Downloads

Blowup in a three-species cooperating model

Title
Blowup in a three-species cooperating model
Authors
Kim, KKLin, ZG
POSTECH Authors
Kim, KK
Date Issued
Jan-2004
Publisher
PERGAMON-ELSEVIER SCIENCE LTD
Abstract
The properties of solutions for a parabolic system with homogeneous Dirichlet boundary conditions, which arises in a cooperating three-species food chain model, are investigated. It is shown that global solutions exist if the intraspecific competitions are strong whereas blowup solutions exist under certain conditions if the intra-specific competitions are weak. (C) 2004 Elsevier Ltd. All rights reserved.
URI
http://oasis.postech.ac.kr/handle/2014.oak/29740
DOI
10.1016/S0893-9659(04)90017-1
Article Type
Article
Citation
APPLIED MATHEMATICS LETTERS, vol. 17, no. 1, page. 89 - 94, 2004-01
Files in This Item:
There are no files associated with this item.

qr_code

  • mendeley

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Related Researcher

Researcher

 KIM, KWANG IK
Dept of Mathematics
Read more

Altmetric

Views & Downloads

Browse